Doctor insights on:
Suicide is an action in which a person intentionally causes his own death. Suicide more commonly occurs in persons suffering from depression or other mental illnesses, where a person may feel hopeless and see suicide as a way to escape the real or perceived overwhelming problems and ...Read more
130mg cyclobenzaprine, 150mg imovane, 200mg Tramadol, 300mg Codeine = what would happen if these were all taken at once?
If you are having: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Overdose: Yes. Of course it is a problem. You have over used the lorazepam. This is a sedative that can kill you. Given your history of depression that make me very sad and worried for your life. If you can please call 911 and get to the local emergency room to let them know you have made a suicide attempt. Or please call the local county crisis hotline or the national suicide hotline for help. ...Read more
Not the answer.: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read moreSee 1 more doctor answer
A high single dose: But how well you do, may depend on if you take a medication like this long term and what dose or if you have only just started taking this. If you are really worried you should let your doctor know and they can guide you too. But if you are going to run into trouble you may notice sedation, drowsiness, nausea, itching, nausea/vomiting and other things too. This may prompt you to go to the ER. ...Read moreSee 1 more doctor answer
I can only guess: Sometimes appetite is increased when anxiety is less and opioids are known to reduce anxiety. While codeine is a "mild" opioid some people are quite sensitive. That's my best guess. Careful though, because I think this sensitivity to codeine might put you at greater risk of becoming addicted to it. ...Read moreSee 1 more doctor answer
Codeine in the mix: Codeine is bundled with different meds (not OTC meds) for suppression effect. It's with Tylenol for moderate to severe pain. Alters how brain perceives pain. It's combined with promethazine to suppress cough. It's in Soma compound. Alters how brain perceives pain. It's in Fioricet. Decrease perception of headache pain Because codeine is an opioid, it has abuse and addiction risks. ...Read more
- Talk to a doctor live online for free
- How many teens commit suicide each year because of bullying?
- List of cough syrups containing codeine
- Acetaminophen and codeine
- Ask a doctor a question free online
- How long do i have to wait to drink after taking a codeine?
- Will codeine show up on a drug test
- Does promethazine dm syrup have codeine?
- Is codeine a blood thinner?
- Talk to a pain management specialist online for free